Translator Disclaimer
August, 1977 Uniformity in Stone's Decomposition of the Renewal Measure
Domokos Szasz
Ann. Probab. 5(4): 560-564 (August, 1977). DOI: 10.1214/aop/1176995761

Abstract

Stone has decomposed the renewal measure of a probability distribution $F$ into two parts: a finite component with the same tail behaviour as that of $F$ and an absolutely continuous one which is nearly stationary at infinity. Our theorem asserts the uniformity of this decomposition.

Citation

Download Citation

Domokos Szasz. "Uniformity in Stone's Decomposition of the Renewal Measure." Ann. Probab. 5 (4) 560 - 564, August, 1977. https://doi.org/10.1214/aop/1176995761

Information

Published: August, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0374.60120
MathSciNet: MR461697
Digital Object Identifier: 10.1214/aop/1176995761

Subjects:
Primary: 60K05

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.5 • No. 4 • August, 1977
Back to Top